zbMATH — the first resource for mathematics

Higher direct images of canonical sheaves tensorized with semi-positive vector bundles by proper Kähler morphisms. (English) Zbl 0843.32018
Let \(f: X \to Y\) be a proper surjective morphism from a complex manifold \(X\) of pure dimension \(n\) to a reduced analytic space \(Y\) of pure dimension \(m\), so that every connected component of \(X\) is mapped surjectively to \(Y\). Suppose \(X\) admits a Kähler metric \(\omega_X\) and \((E,h_E)\) is a Nakano semi-positive holomorphic vector bundle on \(X\) (this means that the curvature \(\Theta_h\) as \(\text{Hom} (E,E)\) valued (1,1)-form, is a positive semi-definite quadratic form on each fibre of the vector bundle \(E \otimes TX\)). The main purpose of this article is to study the Leray spectral sequence: \[ E^{p,q}_2 = H^p(Y, R^q f_* \Omega^n_X (E)) \Rightarrow H^{p + q} (X, \Omega^n_X (E)). \] The author shows the following results.
Decomposition Theorem: The Leray spectral sequence for \(f\) degenerates at \(E_2\). Especially if \((X, \omega_X)\) is a compact connected Kähler manifold, then the \(\dim_C H^r (X, \Omega^n_X (E))\) is the sum over \(p + q = r\) of \(\dim_C H^p (Y, R^q f_* \Omega^n_X (E))\), for any \(r \geq 0\).
Torsion freeness Theorem: For \(q \geq 1\) the sheaf homomorphism \({\mathcal L}^q\), from \(R^0 f_* \Omega^{n - q}_X(E)\) to \(R^q f_* \Omega^n_X (E)\), induced by the \(q\)-times left exterior product by \(\omega_X\) admits a splitting sheaf homomorphism \(\delta^q\), with \({\mathcal L}^q \circ \delta^q = \text{Id}\). Especially \(R^q f_* \Omega^n_X (E)\) is torsion free for \(q \geq 0\), and vanishes if \(q > n - m\).
Injectivity Theorem: Let \((F,h_F)\) be a semi-positive holomorphic line bundle on \(X\) so that \(F^{\otimes j}\) admits a non-trivial holomorphic section \(\sigma\) with \(j \geq 1\). Then the sheaf homomorphism \(R^q f_* (\sigma)\), from \(R^q f_* \Omega^n_X(F^{\otimes j + k} \otimes E)\), induced by the tensor product with \(\sigma\) is injective for any \(q \geq 0\) and \(k \geq 1\).
Relative vanishing Theorem: Let \(g : Y \to Z\) be a surjective proper morphism of reduced analytic spaces. Then the Leray spectral sequence \[ R^p g_* R^q f_* \Omega^n_X(E) \Rightarrow R^{p + q} (g \circ f)_* \Omega^n_X (E), \] degenerates.
Local freeness Theorem: suppose \(X\) is connected and \(Y\) is non-singular. (i) If \(f\) has connected fibres, then the sheaf homomorphism \({\mathcal L}^{n - m}\), from \(\Omega^m_Y\) to \(R^{n - m} f_* \Omega^n_X\), yields an isomorphism. (ii) If \(f\) is a regular family outside a normal crossing divisor of \(Y\), then \(R^q f_* \Omega^n_X\) is locally free for any \(q \geq 0\).

32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
58C40 Spectral theory; eigenvalue problems on manifolds
Full Text: DOI EuDML
[1] [An-V] Andreotti A., Vesentini E.: Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publ. Math. I.H.E.S.25, 81-130 (1965) · Zbl 0138.06604
[2] [Ar] Arapura D.: A note on Koll?r’s theorem. Duke Math. J.53, 1125-1130 (1986) · Zbl 0622.32017
[3] [D] Demailly J.P.: EstimationsL 2 pour l’op?rateur \(\bar \partial\) d’un fibr? vectoriel holomorphe semi-positif au dessus d’une vari?t? k?hl?rienne compl?te. Ann. Scient. ?c. Norm. Sup.15, 457-511 (1982)
[4] [De-S] Demailly J.P., Skoda H.: Relations entre les notions de positivit?s de P.A. Griffiths et de S. Nakano pour les fibr?s vectoriels. Seminaire Pierre Lelong-Henri Skoda, (Analyse) Ann?es 1978/79. Lecture notes in Math., No. 822, 304-309, Springer, 1980
[5] [Do-F] Donnelly H., Fefferman C.:L 2-cohomology and index theorem for the Bergman metric. Ann. Math.118, 593-618 (1983) · Zbl 0532.58027
[6] [Do-X] Donnelly H., Xavier, F.: On the differential forms spectrum of negatively curved Riemann manifolds. Am. J. Math.106, 169-186 (1984) · Zbl 0547.58034
[7] [E] Enoki I.: Kawamata-Viehweg vanishing theorem for compact K?hler manifolds. Einstein metrics and Yang-Mills connections (ed. T. Mabuchi, S. Mukai), 59-68, Marcel Dekker, 1993 · Zbl 0797.53052
[8] [Es-V] Esnault H., Viehweg E.: Lectures on vanishing theorems. DMV Seminar, Band20, Birkh?user, 1992
[9] [Fi] Fischer G.: Complex analytic geometry. Lecture Notes in Math., No. 538, Springer, 1976 · Zbl 0343.32002
[10] [Fo-K] Folland G.B., Kohn J.J.: The Neumann problem for the Cauchy-Riemann complex. Ann. of Math. Studies, No. 75, Princeton University Press, 1972 · Zbl 0247.35093
[11] [Fu-1] Fujiki A.: On the blowing down of analytic spaces. Publ. RIMS, Kyoto Univ.10, 473-507 (1975) · Zbl 0316.32009
[12] [Fu-2] Fujiki A.: Closedness of the Douady spaces of compact K?hler spaces. Publ. RIMS, Kyoto Univ.14, 1-52 (1978) · Zbl 0409.32016
[13] [Fu-3] Fujiki A.: On the Douady space of a compact complex space in the categoryC. Nagoya Math. J.85, 189-211 (1982)
[14] [G] Grauert H.: Ein Theorem der analytischen Garbentheorie und die Modulr?ume komplexer Strukturen. Publ. Math. I.H.E.S.,5, 1960 · Zbl 0158.32901
[15] [G-Ri-1] Grauert H., Riemenschneider O.: Verschwindungss?tze f?r analytische Kohomologiegruppen. Invent. Math.11, 263-292 (1970) · Zbl 0202.07602
[16] [G-Ri-2] Grauert H., Riemenschneider O.: K?hlersche Mannigfaltigkeiten mit hyper-q-konvexen Rand, Problems in Analysis. 61-79, Princeton Univ. Press, N.J., 1970 · Zbl 0211.10302
[17] [Gr] Griffiths P.: Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis. Papers in honour of K. Kodaira, Princeton Univ. Press, Princeton, 181-251, 1969
[18] [Ha] Hartshorne R.: Stable reflexive sheaves. Math. Ann.254, 121-176 (1980) · Zbl 0437.14008
[19] [Hi] Hironaka H.: Flatting theorem in complex-analytic geometry. Amer. J. Math.97, 503-547 (1975) · Zbl 0307.32011
[20] [H?-1] H?rmander L.:L 2 estimates and existence theorems for the \(\bar \partial\) operator. Acta Math.113, 89-152 (1965) · Zbl 0158.11002
[21] [H?-2] H?rmander L.: An introduction to complex analysis in several variables. Van Nostrand, Princeton, 1966
[22] [Ka] Kawamata U.: Pluricanonical systems on minimal algebraic varieties. Invent. Math.79, 567-588 (1985) · Zbl 0593.14010
[23] [Ka-M-M] Kawamata U., Matsuda K., Matsuki M.: Introduction to the minimal model problem. Algebraic Geometry, Sendai 1985. Adv. Stud. Pure Math.10, 238-360, Kinokuniya, 1987
[24] [Ki] King J.: The currents defined by analytic varieties. Acta Math.127, 185-220 (1971) · Zbl 0224.32008
[25] [Ko-S] Kodaira K., Spencer D.C.: On deformations of complex analytic structures, III, Stability theorems for complex structures. Ann. of Math.71, 43-76 (1960) · Zbl 0128.16902
[26] [Ko-1] Koll?r J.: Higher direct images of dualizing sheaves I. Ann. of Math.123, 11-42 (1986) · Zbl 0598.14015
[27] [Ko-2] Koll?r J.: Higher direct images of dualizing sheaves II. Ann. of Math.124, 171-202 (1986) · Zbl 0605.14014
[28] [L] Laufer, H.: On Serre duality and envelopes of holomorphy. Trans. Amer. Math. Soc.128, 414-436 (1967) · Zbl 0166.33903
[29] [Ma] Maehara K.: Vanishing theorems in algebraic geometry. Sophia Kokyuroku in Math. Published by Department of Math. Sophia Univ. No. 34, 1992 · Zbl 0774.14018
[30] [Mo] Moriwaki A.: Torsion freeness of higher direct images of canonical bundles. Math. Ann.276, 385-398 (1987) · Zbl 0589.14016
[31] [Nm] Nakamura I.: Complex parallelisable manifolds and their small deformations. J. Differential Geometry10, 85-112 (1975) · Zbl 0297.32019
[32] [Nn] Nakano S.: On the inverse of monoidal transformation. Publ. RIMS, Kyoto Univ.6, 483-502 (1970/71) · Zbl 0234.32017
[33] [Ny-1] Nakayama N.: Hogde filtrations and the higher direct images of canonical sheaves. Invent. Math.86, 217-221 (1986) · Zbl 0592.14006
[34] [Ny-2] Nakayama N.: The lower semi-continuity of the plurigenera of complex varieties. Algebraic Geometry, Sendai 1985, Adv. Stud. Pure Math.10, 551-590, Kinokuniya, 1987
[35] [Ny-3] Nakayama N.: Local structures of an elliptic fibration. Preprint
[36] [O-1] Ohsawa T.: Isomorphism theorems for cohomology groups of weakly 1-complete manifolds. Publ. RIMS, Kyoto Univ.18, 191-232 (1982) · Zbl 0526.32016
[37] [O-2] Ohsawa T.: Vanishing theorems on complete K?hler manifolds. Publ. RIMS, Kyoto Univ.20, 21-38 (1984) · Zbl 0568.32018
[38] [O-3] Ohsawa T.: On the extension ofL 2 holomorphic functions II. Publ. RIMS, Kyoto Univ.24, 265-275 (1988) · Zbl 0653.32012
[39] [O-4] Ohsawa T.: The existence of right inverses of residue homomorphisms, Complex Analysis and Geometry, edited by V. Ancona and A. Silva, Plenum Press, New York, 1993
[40] [Oh-T-1] Ohsawa T., Takegoshi K.: On the extension ofL 2 holomorphic functions. Math. Z.195, 197-204 (1987) · Zbl 0625.32011
[41] [Oh-T-2] Ohsawa T., Takegoshi K.: Hodge spectral sequence on pseudoconvex domains. Math. Z.197, 1-12 (1988) · Zbl 0638.32016
[42] [Ok-S-S] Okonek C., Schneider M., Spindler H.: Vector bundles on complex projective spaces. Progress in Math. Vol.3, Birkh?user, 1980 · Zbl 0438.32016
[43] [Pe] Peternell T.: On strongly pseudoconvex K?hler manifold. Invent. Math.70, 157-168 (1982) · Zbl 0505.32023
[44] [Pr] Prill D.: The divisor class groups of some rings of holomorphic functions. Math. Z.121, 58-90 (1971) · Zbl 0208.35204
[45] [Sa-1] Saito M.: Modules de Hodge polarisable. Publ. RIMS, Kyoto Univ.24, 849-995 (1988) · Zbl 0691.14007
[46] [Sa-2] Saito M.: Mixed Hodge Modules. Publ. RIMS, Kyoto Univ.26, 221-333 (1990) · Zbl 0727.14004
[47] [Sa-3] Saito M.: Decomposition Theorem for Proper K?hler morphisms. Tohoku Math. J.42, 127-148 (1990) · Zbl 0699.14009
[48] [Sh-S] Shiffman B., Sommese A.: Vanishing theorems on complex manifolds. Progress in math. Vol.56, Birkh?user, 1985 · Zbl 0578.32055
[49] [Sk] Skoda H.: Morphisms surjectifs de fibres vectoriels semi-positifs. Ann. Scient. ?c. Norm. Sup.11, 577-611 (1978) · Zbl 0403.32019
[50] [T-1] Takegoshi K.: Relative vanishing theorems in analytic spaces. Duke Math. J.52, 273-279 (1985) · Zbl 0577.32030
[51] [T-2] Takegoshi K.: Energy estimates and Liouville theorems for harmonic maps. Ann. Scient. ?c. Norm. Sup.23, 563-592 (1990) · Zbl 0718.58018
[52] [T-3] Takegoshi K.: Application of a certain integral formula to complex analysis. Prospects in Complex Analysis, Proc. 25-th Taniguchi International Symposium, Katata/Kyoto, Lecture Notes in Math. No. 1468, 94-114, Springer, 1991 · Zbl 0758.58033
[53] [U] Ueno K.: Introduction to the theory of compact complex spaces in the classC. Algebraic Varieties and Analytic Varieties, Adv. Stud. Pure Math.1, 219-230, Kinokuniya, 1983
[54] [V] Varouchas J.: K?hler spaces and proper open morphism. Math. Ann.283, 13-52 (1989) · Zbl 0632.53059
[55] [W] Wells R.O.: Differential analysis on complex manifolds. Prentice-Hall, 1973 · Zbl 0262.32005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.